# SDR CALA0100453

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 49,490 hours, 26,225 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS EXTENDED ON APPROACH TO SAT THE THREE GEAR GREEN LIGHTS AND THREE RED LIGHTS ILLUMINATED.  A MANUAL GEAR EXTENSION WAS PERFORMED DURING A GO-AROUND AND THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GEAR HANDLE BINDING IN THE PULLED OUT POSITION.  THE HANDLE WAS LUBRICATED.  THE GEAR HANDLE WAS OPERATED SEVERAL TIMES AND OPERATION CHECKED GOOD.  IN ADDITION, THE S78 LANDING GEAR LEVER DOWN SWITCH WAS REPLACED AS A PRECAUTIONARY MEASURE IAW MM 32-61-11, PAGE 401.
